Alert archive / Indiana / Beach Hazards Statements in 2019

Beach Hazards Statement 2, NWS Chicago, IL

June 9, 2019Lake County, Porter County, Indiana

NWS Chicago, IL issued this beach hazards statement at Jun 9, 2019, 9:51 AM CDT for Lake County, Porter County, Indiana. It took effect at Jun 10, 2019, 7:00 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jun 9, 2019, 9:51 AM CDT (14:51 UTC)
In effect from
Jun 10, 2019, 7:00 AM CDT
Expired
Jun 10, 2019, 7:00 PM CDT
In force
12 hr
Issued by
NWS Chicago, IL

Counties Lake County, IN, Porter County, IN

The radar

The Chicago radar (KLOT), 73 km from the middle of the area, began a volume at 14:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 2.9 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2019-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2019-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
762 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

338 
WHUS43 KLOT 091451
CFWLOT

LAKESHORE HAZARD MESSAGE
National Weather Service Chicago IL
951 AM CDT Sun Jun 9 2019

INZ001-092300-
/O.NEW.KLOT.BH.S.0002.190610T1200Z-190611T0000Z/
Lake-
951 AM CDT Sun Jun 9 2019

...BEACH HAZARDS STATEMENT IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...

The National Weather Service in Chicago has issued a Beach
Hazards Statement...which is in effect from Monday morning
through Monday evening. 

* LOCATION...Lake Michigan Beaches in northwest Indiana

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...3 to 5 feet.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life threatening waves and currents are expected at the beaches.
People visiting the beaches should stay out of the water.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you into deeper water along the pier structure.

Exposed beaches are more likely to experience the most
significant wave and current impacts. Impacts at beaches with
protective breakwalls or jetties will be subject to the
orientation of structures as well as wind and wave direction.

&&

$$

INZ002-092300-
/O.NEW.KLOT.BH.S.0002.190610T1200Z-190611T0000Z/
Porter-
951 AM CDT Sun Jun 9 2019

...BEACH HAZARDS STATEMENT IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...

The National Weather Service in Chicago has issued a Beach
Hazards Statement...which is in effect from Monday morning
through Monday evening. 

* LOCATION...Lake Michigan beaches in northwest Indiana.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...4 to 6 feet.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life threatening waves and currents are expected at the beaches.
People visiting the beaches should stay out of the water.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you into deeper water along the pier structure.

Exposed beaches are more likely to experience the most
significant wave and current impacts. Impacts at beaches with
protective breakwalls or jetties will be subject to the
orientation of structures as well as wind and wave direction.

&&

$$

MDB
6 follow-up statements
233 
WHUS43 KLOT 092123
CFWLOT

LAKESHORE HAZARD MESSAGE
National Weather Service Chicago IL
423 PM CDT Sun Jun 9 2019

INZ001-100530-
/O.CON.KLOT.BH.S.0002.190610T1200Z-190611T0000Z/
Lake-
423 PM CDT Sun Jun 9 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING...

* LOCATION...Lake Michigan Beaches in Lake County Indiana.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...3 to 5 feet.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life threatening waves and currents are expected at the beaches.
People visiting the beaches should stay out of the water.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you into deeper water along the pier structure.

Exposed beaches are more likely to experience the most
significant wave and current impacts. Impacts at beaches with
protective breakwalls or jetties will be subject to the
orientation of structures as well as wind and wave direction.

&&

$$

INZ002-100530-
/O.CON.KLOT.BH.S.0002.190610T1200Z-190611T0000Z/
Porter-
423 PM CDT Sun Jun 9 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING...

* LOCATION...Lake Michigan beaches in Porter County Indiana.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...4 to 6 feet.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life threatening waves and currents are expected at the beaches.
People visiting the beaches should stay out of the water.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you into deeper water along the pier structure.

Exposed beaches are more likely to experience the most
significant wave and current impacts. Impacts at beaches with
protective breakwalls or jetties will be subject to the
orientation of structures as well as wind and wave direction.

&&

$$
887 
WHUS43 KLOT 100207
CFWLOT

LAKESHORE HAZARD MESSAGE
National Weather Service Chicago IL
907 PM CDT Sun Jun 9 2019

INZ001-101015-
/O.CON.KLOT.BH.S.0002.190610T1200Z-190611T0000Z/
Lake-
907 PM CDT Sun Jun 9 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 7 AM CDT MONDAY
THROUGH MONDAY EVENING...

* LOCATION...Lake Michigan Beaches in Lake County Indiana.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...3 to 5 feet.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life threatening waves and currents are expected at the beaches.
People visiting the beaches should stay out of the water.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you into deeper water along the pier structure.

Exposed beaches are more likely to experience the most
significant wave and current impacts. Impacts at beaches with
protective breakwalls or jetties will be subject to the
orientation of structures as well as wind and wave direction.

&&

$$

INZ002-101015-
/O.CON.KLOT.BH.S.0002.190610T1200Z-190611T0000Z/
Porter-
907 PM CDT Sun Jun 9 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 7 AM CDT MONDAY
THROUGH MONDAY EVENING...

* LOCATION...Lake Michigan beaches in Porter County Indiana.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...4 to 6 feet.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life threatening waves and currents are expected at the beaches.
People visiting the beaches should stay out of the water.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you into deeper water along the pier structure.

Exposed beaches are more likely to experience the most
significant wave and current impacts. Impacts at beaches with
protective breakwalls or jetties will be subject to the
orientation of structures as well as wind and wave direction.

&&

$$

Ratzer
126 
WHUS43 KLOT 100812
CFWLOT

LAKESHORE HAZARD MESSAGE
National Weather Service Chicago IL
312 AM CDT Mon Jun 10 2019

INZ001-101615-
/O.CON.KLOT.BH.S.0002.190610T1200Z-190611T0000Z/
Lake-
312 AM CDT Mon Jun 10 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 7 AM CDT THIS
MORNING THROUGH THIS EVENING...

* LOCATION...Lake Michigan Beaches in Lake County Indiana.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...3 to 5 feet.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life threatening waves and currents are expected at the beaches.
People visiting the beaches should stay out of the water.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you into deeper water along the pier structure.

Exposed beaches are more likely to experience the most
significant wave and current impacts. Impacts at beaches with
protective breakwalls or jetties will be subject to the
orientation of structures as well as wind and wave direction.

&&

$$

INZ002-101615-
/O.CON.KLOT.BH.S.0002.190610T1200Z-190611T0000Z/
Porter-
312 AM CDT Mon Jun 10 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 7 AM CDT THIS
MORNING THROUGH THIS EVENING...

* LOCATION...Lake Michigan beaches in Porter County Indiana.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...4 to 6 feet.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life threatening waves and currents are expected at the beaches.
People visiting the beaches should stay out of the water.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you into deeper water along the pier structure.

Exposed beaches are more likely to experience the most
significant wave and current impacts. Impacts at beaches with
protective breakwalls or jetties will be subject to the
orientation of structures as well as wind and wave direction.

&&

$$

Rodriguez
768 
WHUS43 KLOT 101521
CFWLOT

LAKESHORE HAZARD MESSAGE
National Weather Service Chicago IL
1021 AM CDT Mon Jun 10 2019

INZ001-102330-
/O.CON.KLOT.BH.S.0002.000000T0000Z-190611T0000Z/
Lake-
1021 AM CDT Mon Jun 10 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* LOCATION...Lake Michigan Beaches in Lake County Indiana.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...3 to 5 feet.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life threatening waves and currents are expected at the beaches.
People visiting the beaches should stay out of the water.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you into deeper water along the pier structure.

Exposed beaches are more likely to experience the most
significant wave and current impacts. Impacts at beaches with
protective breakwalls or jetties will be subject to the
orientation of structures as well as wind and wave direction.

&&

$$

INZ002-102330-
/O.CON.KLOT.BH.S.0002.000000T0000Z-190611T0000Z/
Porter-
1021 AM CDT Mon Jun 10 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* LOCATION...Lake Michigan beaches in Porter County Indiana.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...4 to 6 feet.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life threatening waves and currents are expected at the beaches.
People visiting the beaches should stay out of the water.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you into deeper water along the pier structure.

Exposed beaches are more likely to experience the most
significant wave and current impacts. Impacts at beaches with
protective breakwalls or jetties will be subject to the
orientation of structures as well as wind and wave direction.

&&

$$

Kluber
375 
WHUS43 KLOT 102044
CFWLOT

LAKESHORE HAZARD MESSAGE
National Weather Service Chicago IL
344 PM CDT Mon Jun 10 2019

INZ001-110000-
/O.CON.KLOT.BH.S.0002.000000T0000Z-190611T0000Z/
Lake-
344 PM CDT Mon Jun 10 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* LOCATION...Lake Michigan Beaches in Lake County Indiana.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...3 to 5 feet.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life threatening waves and currents are expected at the beaches.
People visiting the beaches should stay out of the water.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you into deeper water along the pier structure.

Exposed beaches are more likely to experience the most
significant wave and current impacts. Impacts at beaches with
protective breakwalls or jetties will be subject to the
orientation of structures as well as wind and wave direction.

&&

$$

INZ002-110000-
/O.CON.KLOT.BH.S.0002.000000T0000Z-190611T0000Z/
Porter-
344 PM CDT Mon Jun 10 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* LOCATION...Lake Michigan beaches in Porter County Indiana.

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...3 to 5 feet.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life threatening waves and currents are expected at the beaches.
People visiting the beaches should stay out of the water.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

Structural currents form along piers where longshore currents and
wave action flow into the structure. Structural currents can
sweep you into deeper water along the pier structure.

Exposed beaches are more likely to experience the most
significant wave and current impacts. Impacts at beaches with
protective breakwalls or jetties will be subject to the
orientation of structures as well as wind and wave direction.

&&

$$

MTF
919 
WHUS43 KLOT 110000
CFWLOT

LAKESHORE HAZARD MESSAGE
National Weather Service Chicago IL
700 PM CDT Mon Jun 10 2019

INZ001-110100-
/O.EXP.KLOT.BH.S.0002.000000T0000Z-190611T0000Z/
Lake-
700 PM CDT Mon Jun 10 2019

...BEACH HAZARDS STATEMENT WILL EXPIRE AT 7 PM CDT THIS EVENING...

Diminishing winds and subsiding waves have resulted in an end to
hazardous beach conditions early this evening. Therefore...the
Beach Hazards Statement has been allowed to expire and is no
longer in effect. 

$$

INZ002-110100-
/O.EXP.KLOT.BH.S.0002.000000T0000Z-190611T0000Z/
Porter-
700 PM CDT Mon Jun 10 2019

...BEACH HAZARDS STATEMENT WILL EXPIRE AT 7 PM CDT THIS EVENING...

Diminishing winds and subsiding waves have resulted in an end to
hazardous beach conditions early this evening. Therefore...the
Beach Hazards Statement has been allowed to expire and is no
longer in effect.

$$

Ratzer

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this beach hazards statement went out at Jun 9, 6:32 AM CDT, 3 hours 19 minutes earlier.

Area forecast discussion, Jun 9, 6:32 AM CDT, 3 hours 19 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
632 AM CDT Sun Jun 9 2019

.SHORT TERM...
306 AM CDT

Through Tonight...

Main forecast concerns/challenges are with scattered
showers/thunderstorms likely to continue across much of the area
today through this evening. Severe weather is not expected.

In the near term, continue to see showery development over parts
of northern IL with the higher focus along and north of I-88. This
will likely continue early this morning as lead mid level energy
moves overhead, out ahead of a slow moving upper level system just
to the south. With instability lacking, don't anticipate any
thunder early this morning. Persistent showery development may
continue across northern IL later this morning, though higher
focus will likely be across east central IL and northwest IN south
of I-80. Upstream precip over central IN will lift northwest
along with additional mid level energy. Showers will then become
more likely south of I-80 by mid/late morning, especially as
moisture/dewpoints increase. As instability axis also lifts north,
will see the thunder potential increase during this time with
periodic thunder expected through the afternoon. By this
afternoon, expect additional shortwave energy to lift across the
region from the west, ahead of approaching stronger mid/upper
level trough. This may support additional scattered
showers/thunderstorms this afternoon over much of northern IL and
northwest IN. The threat of any widespread severe weather still
looks to be low today though, as instability looks to be limited
and mid/upper flow rather weak. Think the highest coverage of any
persistent showers/storms will stay just to the south/southeast of
the CWA today into this evening. Lacking widespread showers
should limit the flood threat, but will continue to monitor the
possibility for localized heavy rainfall and flooding. With the
higher PWATs and with the weak flow, could see storm movement be
on the slow side.

Expect a surface front to push southeast across the region later
this evening into the overnight hours. Additional precip
development is possible along this front this evening, however,
coverage is appearing to not be overly high as the greater large
scale ascent lifts to the northeast. After a day in the 70s with
increasing dewpoints and with light winds, this afternoon into
this evening will likely be on the humid side. Could see some fog
development into this evening, especially over the lake. There is
some potential this fog may move inland, and will need to keep an
eye on this possibility as it may be dense. Once again, cold front
will move across the area tonight with stronger northwest
winds/gusts ushering in a drier air mass. This will likely limit
additional precip development tonight, and also help scour out any
fog in place.

Rodriguez

&&

.LONG TERM...
306 AM CDT

Monday through Saturday...

Mid/Upper level trough will swing through the region at the start
of the period. Although some isolated showers will be possible
Monday morning mainly across the eastern half of the CWA, the
drier air mass post FROPA should limit development. Stronger
northwest winds will continue on Monday, but with skies clearing
through the day. Under mainly sunny skies by midday Monday, temps
should rise into the low 70s. High pressure will move across the
region on the backside of this system, with dry conditions then
likely through midweek. Next precip chances arrive Wednesday into
Thursday as deep trough and surface low move through the region.
There is the possibility for thunder, however, it does not appear
to be anything organized at this time. Slightly below normal temps
expected for much of the work week.

Rodriguez

&&

.AVIATION...
For the 12Z TAFs...

Primary aviation weather concerns for this period are:

/1/ Shower chances this morning and again this afternoon (with a
low, but non-zero TS potential)
/2/ MVFR cig trends this morning
/3/ Potential for LIFR/VLIFR cigs/vsbys with FG off the lake this
evening
/4/ Northwest wind shift late this evening with a cold front and
gusty northwesterly winds through Monday morning

Cigs continue to slowly build downwards across the region early
this morning with the approach of a slow-moving area of low
pressure. Will show high-MVFR conditions at the Chicago-area
terminals out of the gate with the expectation that these will
slowly settle under FL030. An area of light to occasionally
moderate rain is pressing northwestward out of Indiana. The
westward progression of this rain shield will likely be tempered
later this morning as it encounters increasing westerly flow in
the 800-600 mb layer, but should make it far enough westward to
warrant TEMPO -SHRA groups for ORD, MDW, and DPA later this
morning. Later this morning and into the afternoon, expect
additional showers to bubble with the greatest coverage probably
near and east of I-55/57 within a zone of enhance surface
convergence. Think TS will be pretty hard to come by in this
tropical-like airmass, so have refrained from any VCTS or TSRA
mention this afternoon.

The highest precipitation chances will begin to migrate eastward
this evening as a cold front quickly approaches from the west.
Before FROPA, however, a potential for LIFR and even VLIFR
cigs/vsbys exists, mainly for the terminals near the lake as moist
north to northeasterly flow persists. Confidence in any very poor
cigs/vsbys remains low at this time, but it's possible a push of
BR/FG occurs off the lake after about 10/01-03z. FROPA should
bring gusty northwesterly winds and steadily improving cigs as
drier air is ushered across the region. Wind direction looks to
remain in the 300-330 range with gusts generally 30 kts or less
which should curtail the threat for crosswind issues on E-W
runways.

Carlaw

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...None.
IN...None.
LM...Small Craft Advisory...LMZ740-LMZ741-LMZ742...4 AM Monday to 1
     PM Monday.

     Small Craft Advisory...LMZ743-LMZ744-LMZ745...7 AM Monday to 7
     PM Monday.

&&

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Jun 9, 4:10 AM CDT, 5 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
410 AM CDT Sun Jun 9 2019

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
100915-
Winnebago-Boone-McHenry-Lake-Ogle-Lee-De Kalb-Kane-DuPage-Cook-
La Salle-Kendall-Grundy-Will-Kankakee-Livingston-Iroquois-Ford-
Porter-Newton-Jasper-Benton-
410 AM CDT Sun Jun 9 2019 /510 AM EDT Sun Jun 9 2019/

This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Limited Thunderstorm Risk.
  Limited Flooding Risk east of I-55.

DISCUSSION...

Isolated to scattered thunderstorms will be possible this
afternoon, mainly along and east of I-55. Severe weather is not
expected, but slow-moving storms will be capable of producing
locally heavy rainfall. This could result in isolated instances of
flooding late this morning and afternoon.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Monday...
  High Swim Risk for Lake (IN) and Porter County Beaches.
Wednesday...
  Elevated Thunderstorm Risk.
Friday and Saturday...
  Limited Thunderstorm Risk.

DISCUSSION:

Dangerous swimming conditions may develop on Monday, mainly
for beaches along the Porter and Lake (IN) County shores.

Additional periodic thunderstorm chances will develop Wednesday
through Saturday. Severe weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be necessary through tonight.

GENERAL STORM MOTION OF THE DAY:

  Moving toward the northwest at less than 10 mph.

LMZ740>745-100915-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
410 AM CDT Sun Jun 9 2019

This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Limited Thunderstorm Risk.
  Limited Fog Risk.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Monday...
  Hazardous conditions for small craft are likely.
  Limited Thunderstorm Risk.
Tuesday and Wednesday...
  Limited Thunderstorm Risk.
Friday and Saturday...
  Limited Thunderstorm Risk.

Carlaw

Visit us at http://weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

Nearby

Beach Hazards Statements in Indiana, 2019Every beach hazards statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.